# SDR MASA98222

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6230 - PHX-MTJ - PRIOR TO DEPARTURE, CREW REPORTED TWO OVERHEAD EMRGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE BULBS.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
